# SDR HALA0800544

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 10,691 hours, 26,323 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG OUTBOARD DOOR AFT STAINLESS STEEL EDGE DENTED BETWEEN 6" AND 14" FROM TOP EDGE.  ALL LDG GEAR PINS INSTALLED AND SAFETY WIRED.  REMOVED AND REPLACED RT MLG OUTBD DOOR SEAL.  INSTALLED NOSE LANDING GEAR DOOR PER AMM TASK 32-14-0-400-801.  ADJUSTMENT ACCOMP PER AMM 32-10-00.  FUNCTIONAL AND TEST OF MAIN AND NOSE LANDING GEAR EXTENSION AND RETRACT PER AMM 32-30-00.  OPS CK GOOD.
